# SDR YTRA2024111500288

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N787RL
- Make and model: Skrsky S76C
- Aircraft serial: 760778
- Aircraft time: 10,618 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Part time: 10,618 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR COLLAPSED ONCE AIRCRAFT SETTLED. GEAR WAS DOWN AND LOCKED. FOUND AIRFRAME FITTING CRACKED.
